{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T20:21:14Z","timestamp":1787775674985,"version":"build-2784847793"},"reference-count":6,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"1","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2023,1]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>Anaphylaxis is a rapidly fatal complication of anesthesia, and it needs to be appropriately diagnosed and treated by anesthesiologists. A 37-year-old man underwent surgery for pneumothorax under general anesthesia. Postoperatively, the train-of four count was four, and sugammadex was administered. Soon after, the patient's oxygen saturation and blood pressure decreased, and skin flushing was noted. We suspected anaphylaxis and administered adrenaline. Once the blood pressure normalized, we administered hydrocortisone, famotidine, and d-chlorpheniramine maleate. Thereafter, his condition stabilized, he recovered well, and he was discharged. Blood samples obtained after the onset of the episode indicated anaphylaxis, and a prick test performed 10 weeks postoperatively confirmed sugammadex as the causative agent. We report a case of sugammadex-induced anaphylaxis, which we could properly diagnose and treat because an anaphylaxis kit was available in our department.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/sja.sja_631_22","type":"journal-article","created":{"date-parts":[[2022,12,22]],"date-time":"2022-12-22T08:16:27Z","timestamp":1671696987000},"page":"117-119","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":1,"title":["Anaphylaxis in the operating room treated with an anaphylaxis response kit"],"prefix":"10.4103","volume":"17","author":[{"given":"Akae","family":"Shu","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Takuo","family":"Hoshi","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Keiichi","family":"Hagiya","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-25-20240909","doi-asserted-by":"crossref","first-page":"778","DOI":"10.1007\/s00540-021-03005-8","article-title":"Practical guidelines for the response to perioperative anaphylaxis","volume":"35","author":"Takazawa","year":"2021","journal-title":"J Anesth"},{"key":"R2-25-20240909","doi-asserted-by":"crossref","first-page":"983","DOI":"10.1111\/all.12387","article-title":"Anaphylaxis treatment: Current barriers to adrenaline auto-injector use","volume":"69","author":"Song","year":"2014","journal-title":"Allergy"},{"key":"R3-25-20240909","first-page":"442","article-title":"Reducing the risk of anaphylaxis during anesthesia: 2011 updated guidelines for clinical practice","volume":"21","author":"Mertes","year":"2011","journal-title":"J InvestigAllergolClinImmunol"},{"key":"R4-25-20240909","doi-asserted-by":"crossref","first-page":"154","DOI":"10.1007\/s00540-020-02886-5","article-title":"Drug-induced anaphylaxis during general anesthesia in 14 tertiary hospitals in Japan: A retrospective, multicenter, observational study","volume":"35","author":"Horiuchi","year":"2021","journal-title":"J Anesth"},{"key":"R5-25-20240909","first-page":"162","article-title":"Positive allergological tests may turn negative with no further exposure to the specific allergen: A long-term, prospective, follow-up study in patients allergic to penicillin","volume":"6","author":"Patriarca","year":"1996","journal-title":"J InvestigAllergolClinImmunol"},{"key":"R6-25-20240909","doi-asserted-by":"crossref","first-page":"143","DOI":"10.1177\/0310057X9202000203","article-title":"Persistence of allergy to anaesthtic drugs","volume":"20","author":"Fisher","year":"1992","journal-title":"Anaesth Intensive Care"}],"container-title":["Saudi Journal of Anaesthesia"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/sja.sja_631_22","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T19:38:36Z","timestamp":1787773116000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/sja.sja_631_22"}},"subtitle":["A case report"],"short-title":[],"issued":{"date-parts":[[2023,1]]},"references-count":6,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2023]]}},"URL":"https:\/\/doi.org\/10.4103\/sja.sja_631_22","relation":{},"ISSN":["1658-354X"],"issn-type":[{"value":"1658-354X","type":"print"}],"subject":[],"published":{"date-parts":[[2023,1]]}}}